A universal property of Kleinian groups in the hyperbolic metric
Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 15-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_1_a1,
author = {B. N. Apanasov},
title = {A universal property of {Kleinian} groups in the hyperbolic metric},
journal = {Doklady Akademii Nauk},
pages = {15--17},
year = {1975},
volume = {225},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a1/}
}
B. N. Apanasov. A universal property of Kleinian groups in the hyperbolic metric. Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 15-17. http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a1/